Alert archive / Ohio / Flash Flood Warnings in 2012
Flash Flood Warning 30, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Sep 5, 2012, 5:07 PM EDT for Hamilton County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 5:07 PM EDT (21:07 UTC)
- Expired
- Sep 5, 2012, 6:01 PM EDT
- In force
- 54 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Hamilton County, OH
The radar
The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
171 WGUS51 KILN 052107 FFWILN OHC061-052230- /O.NEW.KILN.FF.W.0030.120905T2107Z-120905T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 507 PM EDT WED SEP 5 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO... * UNTIL 630 PM EDT. * AT 501 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED NEARLY TWO INCHES OF RAINFALL HAS OCCURRED IN THE PAST HOUR NEAR KENWOOD. * HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER ONE TO TWO INCHES POSSIBLE THROUGH 630 PM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA... ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO HIGHER GROUND IMMEDIATELY. NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES. DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING WATER. && LAT...LON 3925 8431 3916 8433 3914 8448 3924 8449 $$ ASL
1 follow-up statement
954 WGUS71 KILN 052201 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 601 PM EDT WED SEP 5 2012 OHC061-052210- /O.CAN.KILN.FF.W.0030.000000T0000Z-120905T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON OH- 601 PM EDT WED SEP 5 2012 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN HAMILTON COUNTY HAS BEEN CANCELLED... HEAVY RAINFALL IS NO LONGER OCCURRING IN THE WARNED AREA...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3925 8431 3916 8433 3914 8448 3924 8449 $$ ASL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 3:34 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 5, 3:34 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 334 PM EDT WED SEP 5 2012 .SYNOPSIS... A WEAK DISTURBANCE AND COLD FRONT WILL BRING UNSETTLED WEATHER ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BRING FAIR WEATHER THURSDAY THROUGH FRIDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL BRING PRECIPITATION TO OUR AREA BY FRIDAY NIGHT WITH COOLER TEMPERATURES ARRIVING THIS WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WEAKENING COMPLEX OF THUNDERSTORMS WILL MAINLY AFFECT OUR SOUTHWESTERN ZONES INTO THE EARLY EVENING. SUFFICIENT MID LEVEL SHEAR OF 35 KTS IS PRESENT TO COMBINE WITH MODEST CAPE OF AROUND 1500 J/KG TO ALLOW FOR A CHANCE FOR MAINLY LARGE HAIL AND DAMAGING WINDS IN THE STRONGEST STORMS. THE FORECAST IS A BIT TRICKY OVERNIGHT WITH AN APPROACHING COLD FRONT AND A WEAK SURFACE LOW PASSING JUST TO OUR NORTH. MAJORITY OF THE MODELS DEVELOP A THUNDERSTORM COMPLEX THIS EVENING ACROSS WI/MI AND PROPAGATE IT QUICKLY SOUTHEASTWARD TOWARD OUR FORECAST AREA. HAVE RAMPED UP POPS OVERNIGHT TO LIKELY ACROSS THE NORTHWEST AND CHANCE ACROSS THE SOUTHEAST TO CAPTURE THIS FEATURE. THE MAIN CAVEAT TO THIS POTENTIAL CONVECTIVE COMPLEX IS THE LOSS OF INSTABILITY DUE TO CURRENT CONVECTION. THIS COULD CAUSE SIGNIFICANT WEAKENING OF ANY CONVECTION AS IT WOULD MOVE CLOSER TO OUR AREA. WILL HAVE TO WAIT AND SEE THE ACTUAL EVOLUTION OF THE COMPLEX FOR FUTURE UPDATES AS IT HAS YET TO MATERIALIZE. IF THIS SCENARIO INDEED PLAYS OUT...THEN A COLD POOL/REAR INFLOW JET COULD RESULT IN A DAMAGING WIND THREAT LATER TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/... ANY REMNANT PRECIPITATION FROM OVERNIGHT CONVECTION WILL COME TO AN END QUICKLY AFTER SUNRISE THURSDAY. A COLD FRONT WILL PUSH ACROSS THE FORECAST AREA ON THURSDAY WITH WEAK SURFACE RIDGING BUILDING IN BEHIND IT. THIS WILL RESULT IN TEMPERATURES IN THE LOW 80S NORTH OF THE FRONT ACROSS THE NORTH TO THE UPPER 80S ACROSS THE SOUTH...CLOSER TO THE FRONT. THE FRONT WILL THEN STALL OUT JUST SOUTH OF THE OHIO RIVER LATE THURSDAY. A CONTINUED STRONGER TEMPERATURE GRADIENT ACROSS THE FORECAST AREA WILL GO INTO THURSDAY NIGHT WITH THE COLD FRONT NEARBY. EXPECT TEMPERATURES RANGING FROM THE UPPER 50S ACROSS THE NORTHWEST TO THE MIDDLE 60S ACROSS THE SOUTH. THE RIDGE WILL KEEP FAIR WEATHER IN PLACE THROUGH FRIDAY. INCREASING CLOUD COVER AHEAD OF AN APPROACHING STORM SYSTEM WILL KEEP TEMPERATURES IN THE LOW TO MID 80S ACROSS THE AREA FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MODELS ARE IN GOOD AGREEMENT NOW WITH A MORE PROGRESSIVE SOLUTION IN REGARD TO THE DEVELOPING MID/UPPER LEVEL TROUGH THAT WILL AFFECT THE REGION THIS WEEKEND. AS A RESULT...HAVE SPED UP THE POPS SOMEWHAT FOR FRIDAY NIGHT AS AN ASSOCIATED COLD FRONT APPROACHES FROM THE WEST. EXPECT THE BEST CHANCE FOR PCPN TO BE LATE FRIDAY NIGHT INTO SATURDAY MORNING...WITH PCPN CHANCES THEN TAPERING OFF FROM WEST TO EAST THROUGH THE AFTERNOON HOURS ON SATURDAY. THERE ARE SOME MINOR TIMING DIFFERENCES WITH THE FRONT AND THIS COULD HAVE AN AFFECT ON TEMPERATURES FRIDAY NIGHT AND POSSIBLY INTO SATURDAY. THE 12Z NAM IS SOMEWHAT SLOWER THAN THE 12Z GFS AND ECMWF. GIVEN THE MORE PROGRESSIVE NATURE...HAVE TRENDED TOWARD THE FASTER SOLUTIONS...BUT THEY MAY STILL BE SLOW ENOUGH TO KEEP TEMPS UP A BIT MORE ACROSS OUR SOUTHEAST AT LEAST THROUGH FRIDAY NIGHT. A WEAK SECONDARY SHORT WAVE WILL PIVOT DOWN ACROSS THE GREAT LAKES SATURDAY NIGHT INTO SUNDAY. WITH A LITTLE BIT OF DIURNAL HELP...WE COULD SEE SOME SPOTTY SHOWERS POP UP SUNDAY AFTERNOON...PRIMARILY ACROSS THE NORTHERN PORTIONS OF OUR FA. HIGH PRESSURE WILL THEN BUILD INTO THE REGION THROUGH THE MIDDLE PART OF NEXT WEEK. MONDAY NIGHT MAY END UP BEING OUR COOLEST NIGHT WITH THE SURFACE HIGH CLOSE TO BEING OVERHEAD. WE SHOULD THEN SEE A GRADUAL WARM UP TUESDAY INTO WEDNESDAY AS WE GET INTO SOME RETURN FLOW ON THE BACK SIDE OF THE SURFACE HIGH. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... WESTERLY MID LEVEL FLOW WITH SEVERAL SHORTWAVES TRACKING THRU THE GREAT LAKES WILL BRING CHANCES FOR THUNDERSTORMS. CONVECTION PUSHING E ACRS INDIANA IN MODERATELY UNSTBL AIRMASS EXPECTED TO PUSH INTO WESTERN OHIO DURG AFTN AND WEAKEN SOME. HAVE TEMPO GROUP FOR THUNDER AT WESTERN TAF SITES BUT LIMITED MENTION TO VCSH AT KCMH/KLCK. EXPECT VFR CONDITIONS IN THE WAKE OF THIS CONVECTION EARLY THIS EVENING. 12A NAM/WRF MODEL SOLNS INDICATING THAT ADDITIONAL THUNDERSTORM DEVELOPMENT WILL OCCUR TO OUR NW AND THEN DROP SE INTO ILNS FA OVERNIGHT. DUE TO UNCERTAINTY HAVE LIMITED MENTION OF CONVECTION TO VCSH ACRS THE WEST. WITH PARTIAL CLEARING... LIGHT SWRLY WIND FLOW AND ABUNDANT LOW LEVEL MSTR...HAVE INCLUDED THE MENTION OF FOG REDEVELOP TONIGHT. HAVE MVFR VSBY RESTRICTION AT KCVG/KILN AND KLCK AND IFR AT KLUK. LIGHT SW FLOW OFF WARMER CITIES MAY LIMIT FOG AT KDAY AND KCMH. SO HAVE NOT MENTIONED FOG AT THESE SITES AT THIS TIME. ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE THURSDAY AFTN WITH THE PASSAGE OF A COLD FRONT. HAVE LIMITED MENTION TO VCSH LATE IN THE TAF PERIOD. .OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AND SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...AR
Hazardous weather outlook, Sep 5, 3:13 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 313 PM EDT WED SEP 5 2012 INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-061915- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 313 PM EDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY THIS EVENING AND AGAIN LATER TONIGHT. A FEW OF THE STORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-061915- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING- 313 PM EDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT THE AREA THROUGH THIS AFTERNOON. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER TONIGHT. A FEW OF THOSE STORMS MAY APPROACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 5, 4:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT WED SEP 5 2012
OHZ077-052100-
HAMILTON OH-
427 PM EDT WED SEP 5 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HAMILTON COUNTY THROUGH
500 PM EDT...
AT 426 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DENT...
MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CHEVIOT...MOUNT
HEALTHY...NORTH COLLEGE HILL...WYOMING...FINNEYTOWN AND CINCINNATI.
ALSO...DENT...MACK NORTH...MACK SOUTH...NORTHGATE...WHITE OAK...WHITE
OAK WEST...BRIDGETOWN NORTH AND GROESBECK ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3931 8473 3931 8470 3927 8445 3909 8451
3916 8474Local storm report, Sep 5, 4:39 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HEAVY RAIN MOUNT STERLING 38.80N 85.07W
09/05/2012 E0.00 INCH SWITZERLAND IN LAW ENFORCEMENT
STANDING WATER WAS REPORTED ON AREA ROADWAYS DUE TO HEAVY
RAINFALL.
&&
ASLSpecial weather statement, Sep 5, 4:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED SEP 5 2012
KYZ094-095-052115-
OWEN KY-GRANT KY-
445 PM EDT WED SEP 5 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND OWEN COUNTIES
THROUGH 515 PM EDT...
AT 443 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONG
RIDGE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.
ALSO...LONG RIDGE...MONTEREY...TWIN BRIDGES...NEEDMORE...HOLBROOK...
STEWARTSVILLE...BEECHWOOD AND NATLEE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3840 8489 3842 8489 3843 8493 3842 8495
3844 8497 3847 8496 3849 8499 3867 8491
3869 8487 3863 8453 3835 8473 3835 8474Local storm report, Sep 5, 4:47 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
09/05/2012 CARROLL KY LAW ENFORCEMENT
ONE TREE DOWN. TIME ESTIMATED.
&&
SNYDERLocal storm report, Sep 5, 5:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HEAVY RAIN 1 NNW WEST HARRISON 39.27N 84.84W
09/05/2012 M2.56 INCH DEARBORN IN BROADCAST MEDIA
AMOUNT BETWEEN 343 AND 453 PM
0430 PM HEAVY RAIN KYMESO CARROLLTON 2E 38.69N 85.14W
09/05/2012 M1.93 INCH CARROLL KY MESONET
30 MINUTE TOTAL
&&
SNYDERLocal storm report, Sep 5, 5:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HEAVY RAIN VEVAY 38.76N 85.07W
09/05/2012 M2.13 INCH SWITZERLAND IN BROADCAST MEDIA
RAIN TOTAL BETWEEN 332 AND 451 PM
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 1:08 AM EDT | Dense Fog Advisory | ILN | Auglaize, Butler, Champaign, Clark, Clinton, Darke and 18 more | 9 hr |
| Sep 5, 4:02 PM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Sep 5, 4:06 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 114 min |
| Sep 5, 4:27 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Sep 5, 4:48 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton | 117 min |
Nearby
Flash Flood Warnings in Ohio, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.